# SDR LR7A2010091400073

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER SB382-57-85 R2 APPX F FOUND RT MLG BEAM ASSEMBLY WITH CORROSION EXCEEDING LIMITS AT FS 517.  REPLACED BEAM ASSEMBLY IAW LOCKHEED DRAWING 388392.
